My sister was just recently prescribed zoloft for her PTSD she was in the army and never really took meds for it then got in a really bad car accident and lost her leg and watched her friend die. She and another were the only ones who lived from that and ever since then she has had really bad anxiety about everything including her PTSD I was just wondering what I should look for after reading your comments. She has never taken it before and asked me to look up the reviews on it so if you or someone can help I'd greatly appreciate it.
Zoloft along with Lexapro are the top prescriptions prescribed for anxiety and depression symptoms. While these meds are not one fits all so it is a trial and error ordeal, it is well worth the effort. She may experience some side effects in the beginning such as heightened anxiety, nausea, diarrhea, these are short lived and should pass the first couple of weeks. It takes upwards of a month or so to reach peak effectiveness so she will have to be patient. At the tool bar across the top of the page is "A-Z drugs". Find Zoloft and it will give you the reviews.
Shay19; Laura gave you pretty much what to know and many people do real well for the problems you poor sister is going through Just remember the best way is how it effects her and the beginning side effects in most cases go away in a week to two. then she continues to take this about the same time each day.Really the best way to check on side effects is to look if she or you think she is having something happening to many people read them all and are scared to take them But taken the way it is prescribed most of the side effects we get by without.And when you compare side effects of the drug it is surprising how the people taking placebo have so many of the same.
And don't be surprised if the doctor increases the dose from what they started with.Also for some it can take from 6 to 8 weeks to reach the full benefits of this medication Just try and stick with it but if she gets anything that is just to much check with the doctor. Please post again if you have any questions we can help you with. Chuck1957
Shay19; Please tell your sister there are lots of good medications out that well help sometimes it is a hit and miss until they find the right one. But many of us are lucky and get relief from this one for sure once you get through the side effect of the start of the medication. And if she does have to stop this for any reason you don't just stop you have to go off of it slowly before the doctor adds the new one.Hope she does not have to go through this she has had enough problems its great she has you there to help. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2010 • 1 answer
Posted 20 Oct 2010 • 5 answers
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 21 Jul 2012 • 2 answers
Post Traumatic Stress Disorder - Hi. I am new to this type of forum so forgive me if I ramble or am?
Posted 13 Sep 2012 • 7 answers